# SDR SWAA041194

- Difficulty date: April 27, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 58,827 hours, 56,866 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65737145
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING NR 2 L/E SLAT SKIN AT INBOARD EDGE CRACKED.  REPAIRED SLAT SKIN PER EA.
